# SDR 96ZZZX5129

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18132
- Make and model: Cessna 150L
- Aircraft serial: 15073810
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Half
- Part number: 043200124
- Condition: Failed
- Location: Elev Rt Otbd
- Part time: 7,706 hours
- Component: 043200152
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELEVATOR BROKE LOOSE FROM THE OUTBOARD HINGE BOLT.  THE REMAINING INBOARD BRACKET BROKE OUT OF THE SPAR.
